Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the real parts of zeros of exponential polynomials

Author: Allan M. Krall
Journal: Bull. Amer. Math. Soc. 70 (1964), 291-292
MathSciNet review: 0159100
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Richard Bellman and Kenneth L. Cooke, Differential-difference equations, Academic Press, New York, 1963. MR 147745
  • 2. L. S. Pontrjagin, On the zeros of some elementary transcendental functions. Amer. Math. Soc. Transl. (2) 1 (1955), 95-110. MR 73686

Additional Information


American Mathematical Society